# SDR 9SUA201411070004

- Difficulty date: January 5, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N574JS
- Make and model: Emb EMB-500
- Aircraft serial: 5000046
- Aircraft time: 4,506 hours, 3,947 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 23102018401
- Condition: Kinked
- Location: Mlg
- Part time: 4,506 hours, 3,947 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EXPERIENCED INTERMITTENT BRAKING ON LANDING ROLL.  CREW NOTICED ANTI-SKID FAIL CAS MSG ON TAXI.  DOWNLOADED THE COCKPIT VOICE DATA RECORDER.  DATA SENT FOR EVALUATION.  AFTER EVALUATION, CENTER RECOMMENDED WE INSPECT THE RT WHEEL SPEED TRANSDUCER & THE ASSOCIATED WIRE HARNESS.  INSPECTED THE WIRE HARNESS & FOUND THAT THE HARNESS LOOKED KINKED WHERE IT GOES INTO THE TRANSDUCER.  CENTER RECOMMENDED THAT WE CHANGE THE RT WIRE HARNESS & RT WHEEL SPEED TRANSDUCER.  THE WIRE HARNESS & TRANSDUCER WERE REPLACED IAW AMM INSTRUCTIONS.  A HIGH SPEED TAXI CHECK WAS PERFORMED & OPERATIONALLY CHECKED GOOD.
